# SDR 99ZZZX130

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302157
- Condition: Malfunctioned
- Location: Left
- Part time: 8,983 hours
- Component: Pyrotector
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 15,000 FEET, THE LEFT FIRE WARNING LIGHT CAME ON.  THE PILOT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND NO EVIDENCE OF FIRE WAS FOUND.  THE FIRE WARNING WAS CHECKED FOR PROPER OPERATION AND CHECKED GOOD.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS IN A HEAVY RAINSTORM PRIOR TO THE FLIGHT, AND SUSPECT THIS CONTRIBUTED TO THE FALSE INDICATION.
